June 24th, 2012

sexy, bruce, rocker
  • glortw

Just a question about birth control/breakthrough bleeding

I have been on Microgestin Fe for at least 6 mos. Maybe 9 mos. I like it. However, and this seems to happen with every single pill I have been on, when I stack it, after 2 or 3 mos without the placebo week, my body seems to rebel and make me have this weird, semi-period for a day or two. it's not dark like real blood, it's almost..pastel-coloured, light brown or pink, and it's gone within 2 days. But I HATE THAT because it's gross and prevents sexual activity. So, are there any medications any of you have been successful with completely stacking, I mean, never having a placebo week? My stupid gyn (I adore her, but she is so anti-stacking) said "You shouldn't go more than 3 months without letting yourself have a period", but I have done so with no problems, other than this semi-period for a short time. I know Seasonale makes you have fewer periods a year, but can you stack that so you don't have any? Are there any pills that maybe won't cause breakthrough bleeding? I just don't want to bleed in any way ever :/
Thanks!

Possible contact with herpes...scared

I slept with a guy and stupidly didn't talk about any sort of STDs prior to getting down to business. I didn't see any symptoms of herpes but there seemed to be some bumps/a scar that I noticed after sex. The sex was protected, but it was on his pelvic region. My question is, what should I do next? I am really scared. :(
  • dkwgdk

Are My Strings Making Me Itch?

Hey VPers...this is one of those questions where I probably just need some reassurance that nothing is ACTUALLY wrong with me.  My vag itches.  Details below.

I have a Mirena (yay), going into Month 14 with it.  My periods have continued, but they are lighter than before and actually manageable instead of being debilitating as they were in my pre-Mirena days. My period ended about four days ago, and since then I've had this itching deep in my vagina.  It comes and goes, but it's worse in the morning right when I get out of bed. I have no unusual discharge, and the mucous inside of my vagina smells totally normal.  In the past when I've had YIs, the itching is more external than internal and I smell like beer.  I've also poked around to make absolutely sure that there isn't a stray tampon hanging out up there (yech) and the only thing I can -feel- is that my strings are uncurled and just kind of dangling away from my cervix. 

Anybody know what this itching might be and how I might resolve it?  Could it just be my strings being weird and poke-y?

I'm allergic to OTC yeast infection stuff, and I don't want to treat myself for a problem I don't have.  Any suggestions are welcome.

Emergency contraception?? Help please!

Usually I am great with my Alesse birth control pills - this month not so much :(

I started my pill pack late by 2 days this month, on a Monday instead of a Saturday. I took one pill per day and abstained from sex for 10 days.

On day 15, today, after having sex I realized that I forgot my pill 3 nights ago (a late evening so I know that was the day) but have taken one per day since then. It was only one pill, so today I took 2 to get myself back on track. Normally, I wouldn't worry about one missed pill, but because of the late start this month I'm a little sketched out.

Should I be concerned and get Plan B or should I be treating this like one missed pill because I had the 12 days of 'perfect' use and no sex after the late start?

Thanks!
ayu my name's women

Reasons for this probable yeast infection?

Hey, VPers, I hope you're all doing well! I have some concerns about a yeast infectiony sort of thing and what could be causing it. This is a bit lengthy, so I'm sorry.

Summary: Started having PIV sex (with a condom) for the first time in late April; after the third time in late May, the area around my vaginal opening started itching, and I started having an abnormal discharge that looked like (how others have described) a YI. Went to the gyno (am living in Japan, so this was a doubly confusing process), who took a look and gave me medicine for the apparent YI but who did not seem to have the time to disuss with me at length what was going on. YI went away, had sex again (condom used); two weeks later vagina is looking fishy again.

Collapse )
Thank you!